Join the 'Fanapt' group to help and get support from people like you.
We found 15 questions associated with the 'Fanapt' topic.
What kind of problems can it cause if you just stop this medication?
Posted 4 Feb 2015 • 0 answers
Posted 12 Jul 2012 • 1 answer
After takeing this medication i begin to start eating alot.. And everything i see i want to eat im not usually like this.. Can it b my medication
Posted 28 Jun 2012 • 1 answer
I have been on it for almost 3 weeks. Wondering what side effects most occur and if anyone has gained weight from it? I am even on Phentermine and have lost 25 lbs with it but now I am gaining it ...
Posted 13 Oct 2011 • 1 answer
I've been taking Fanapt (currently at 6 MG) for about a month now and I've become very congested. The medicine is working great for my moods but the the combination of allergies and Fanapt ...
Posted 31 Mar 2012 • 1 answer
I have a son who is on fanapt 10 mg twice a day. He is always a happy boys but for the last 7 month?
he sleeps 12 hours a day. He gets up but says he is so tired and goes back to sleep. He was put on this for anxiety and his OCB. I am worried about the sleep. I think when he is not getting enought ...
Posted 24 Jul 2011 • 4 answers
Can one one help me,My Dr,s won't I am taking 6mg of fanapt with 100mg of prozac is that a good clombination
Posted 17 Nov 2011 • 1 answer
My girlfriend began taking fanapt about 10 months ago. In the first month her breasts began to swell and lactate. After 3 months of taking the medication her doctor decided to change her to a ...
Posted 20 Oct 2011 • 0 answers
Posted 26 May 2011 • 2 answers
My understanding is that it can take four to six weeks for the full effect of some drugs to reach their potential and the same amount of time for the effects to be eliminated after use is ...
Posted 29 Nov 2010 • 2 answers
i have only been on fanapt fort less thatn a month but it makes me feeel very wierd and is it supposed to do that till my body gets used to it and how long does it take for my body get use to it...
Posted 11 Aug 2010 • 1 answer